Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Les fonctions polygènes comme intégrales d'équations différentielles


Author: G. Calugaréano
Journal: Trans. Amer. Math. Soc. 31 (1929), 372-378
MSC: Primary 34M99; Secondary 30A05
MathSciNet review: 1501488
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34M99, 30A05

Retrieve articles in all journals with MSC: 34M99, 30A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501488-7
Article copyright: © Copyright 1929 American Mathematical Society